# SDR DALA1219023609

- Difficulty date: March 12, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 8,502 hours, 2,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A352128
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INCIDENT OCCURRED ON THE SUBJECT AIRCRAFT WHICH RESULTED SLIDING DOWN AN EMBANKMENT.  SKIN DAMAGED FROM FS 251-284.  THE BEAR STRAP ALSO INCURRED DAMAGE AT FS 259.  REPAIRED PER ERA 501455-14 REV A FILE CODE 53-31.
